# SDR DJFA2007102

- Difficulty date: August 26, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N803TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258455
- Aircraft time: 7,422 hours, 4,698 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 259UN11A
- Part serial: SAMDHB9N182
- Condition: Detached
- Location: Nlg
- Part time: 7,422 hours, 4,698 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, THE CREW NOTED A BUSHING ON THE NLG ACTUATOR THAT APPEARED TO BE MIGRATING.  MAINTENANCE DISCOVERED THAT THE BUSHING HAD IN FACT MIGRATED AND WAS ON THE VERGE OF SLIPPING OUT COMPLETELY.  MAINTENANCE REMOVED AND REPLACED THE NOSE STRUT ASSEMBLY.
